# SDR 20000518SH011

- Difficulty date: March 8, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Make and model: Doug MD-90-30
- Engine: Iae V2500A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 4T0170
- Part serial: F5645S
- Condition: Failed
- Location: Main Grbx Assy
- Component: Main Gearbox Ass
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX REMOVED FOR METAL IN CHIP COLLECTOR AND STRAINER.  DISASSEMBLY, INSPECTION DISCLOSED BEARING (CAGE) FAILURE.  MATERIAL FORWARDED TO IAE ENGINEERING FOR REVIEW.  (X)
